It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board

  • Lipritor

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 06-03-2005, 11:21 AM   #1
    amalia33
    Newbie
     
    amalia33's Avatar
     
    Join Date: Feb 2005
    Posts: 1
    amalia33 HB User
    Lipritor

    Looking for information on mussel pain maybe due to reaction to Lipritor. What symptoms did anybody felt and when stopping medication how long did it take to go away. What other medication did anybody found helpful and syptom free.

     
    Sponsors Lightbulb
       
    Old 06-03-2005, 11:47 AM   #2
    JJ
    Senior Veteran
    (female)
     
    JJ's Avatar
     
    Join Date: Nov 2000
    Location: Ct.
    Posts: 3,693
    JJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB User
    Re: Lipritor

    Many people experience muscle pain from Lipitor and other statins, then other's have none. How long have U been on it and how long have U been experienceing pain? If U have had a reaction to Lipitor, U may experience it from any statin. U could ask your dr. to try U on something else and see how it goes. Did your dr. tell U to take Co Q10, as statins deplete your body of it, and usually when anyone is on a statin, Co Q10 should be used. It is NOT cheap, but many folks have had good results from it.

    Do U know all your numbers, like LDL, HDL and Trigs., as some things are better for Trigs. then cholesterol and vice versa. There are non statin things out there that are good for LDL etc. and do not get into your bloodstream. Have a talk with your dr. to see if something else may be used.

    Good luck.....

     
    Old 06-03-2005, 12:56 PM   #3
    janeslk
    Veteran
    (female)
     
    janeslk's Avatar
     
    Join Date: May 2005
    Posts: 404
    janeslk HB User
    Re: Lipritor

    You may want to scroll down and check other posts on Lipator or statin drugs. There have been several about the muscle pain caused by Lipator. My husband was recovering nicely after not taking it for a month, but decided it was time to jog again. Big mistake. The muscle pain returned as did a feeling of depression. I told him he is not to do any heavy exercising for at least six months.

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:12 PM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!